MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD MCKESSON; SYRINGE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD MCKESSON; SYRINGE
Model Number 10ML LL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl conducted an investigation that included retained sample testing and process review.Corrective and preventive action (capa) was initiated in a timely manner in accordance with relevant regulations and company documents to prevent recurrence of the problem.Then maintain complaint files in accordance with 21cfr part 803.18.
 
Event or Problem Description
The customer had multiple syringes crack down the side while flushing ivs, it was not even a forceful injection, it sprays the syringe content all over the clinical practitioner and the patients.

Brand Name
MCKESSON
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no. 658, gao chao rd., jiading
shanghai, shanghai 20180-3
CH   201803
MDR Report Key19266499
Report Number3005405146-2024-00044
Device Sequence Number15230776
Product Code FMF
UDI-Device Identifier10612479206882
UDI-Public(01)10612479206882
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10ML LL
Device Catalogue Number16-S10C
Device Lot NumberCKDB07-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown